Opuscula Mathematica
Opuscula Math. 36, no. 5 (), 671-679
http://dx.doi.org/10.7494/OpMath.2016.36.5.671
Opuscula Mathematica

On a dense minimizer of empirical risk in inverse problems



Abstract. Properties of estimators of a functional parameter in an inverse problem setup are studied. We focus on estimators obtained through dense minimization (as opposed to minimization over \(\delta\)-nets) of suitably defined empirical risk. At the cost of imposition of a sort of local finite-dimensionality assumption, we fill some gaps in the proofs of results published by Klemelä and Mammen [Ann. Statist. 38 (2010), 482-511]. We also give examples of functional classes that satisfy the modified assumptions.
Keywords: inverse problem, empirical risk minimization.
Mathematics Subject Classification: 62G07.
Cite this article as:
Jacek Podlewski, Zbigniew Szkutnik, On a dense minimizer of empirical risk in inverse problems, Opuscula Math. 36, no. 5 (2016), 671-679, http://dx.doi.org/10.7494/OpMath.2016.36.5.671
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.